Jump to content
CrazyBoards.org

re-adding Lexapro


Recommended Posts

I don't know for how long, but I've been off of Lexapro for a period of time now due to Lexapro causing a manic reaction. When I was taking Lexapro 10mg 2x/day I did not have manic reactions. When I took the whole 20mg @ once then I started developing the manic reaction. What's going on now is that now that I've been off of Lexapro (I guess, but maybe not) is that now my anxiety and panic has returned. Is there a chance that I could have Lexapro (or a similar medicine) added back into the mix so that I could become more anxiety and panic free? It's coming to the point where I can't even walk around town, where I feel like I'm going to faint/pass out or die. I will be seeing my psychiatrist tomorrow.

ETA: Zoloft and Pexeva (a form of Paxil) both also caused manic reactions...

Thanks,

Andy...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...